# SDR 2018FA0000082

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: General aviation
- Aircraft: N1JM
- Make and model: Cessna 750
- Aircraft serial: 7500005
- Aircraft time: 5,745 hours, 3,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 5,745 hours, 3,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT FUSELAGE SKIN CORROSION PER ENGINEERING REPAIR DEFINITION REPORT NR S-750-0005/19RD.
